Advertisement

Inegalites pour martingales a un et deux indices: L’espace Hp

  • R. F. Gundy
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 774)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. 1.
    AUSTIN, D. G., A sample function property of martingales, Ann. Math. Statist. 37(1966), 1396–1397.MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    BESICOVITCH, A. S. On a general metric property of summable functions. J. London Math. Soc. 1(1926), 120–128.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    BURKHOLDER, D. L. Martingale transforms. Ann. Math. Statist. 37 (1966), 1494–1504.MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    BURKHOLDER, D. L., GUNDY, R. F. Extrapolation and interpolation of quasilinear operators on martingales. Acta Math. 124 (1970), 249–304.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    _____ Distribution function inequalities for the area integral. Studia Math. 44 (1972), 527–544.MathSciNetzbMATHGoogle Scholar
  6. 6.
    _____ Boundary behavior of harmonic functions in a half-space and Brownian motion. Ann. Inst. Fourier (Grenoble) 23 (1973), 195–212.MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    BURKHOLDER, D. L., DAVIS, B. J., GUNDY, R. F. Integral inequalities for convex functions of operators on martingales. Proc. Sixth Berkeley Symposium Math. Statist. and Probability 2 (1972), 223–240.MathSciNetzbMATHGoogle Scholar
  8. 8.
    BURKHOLDER, D. L., GUNDY, R. F., SILVERSTEIN, M. L. A maximal function characterization of the class Hp. Trans. Amer. Math. Soc. 157 (1971), 137–153.MathSciNetzbMATHGoogle Scholar
  9. 9.
    CAIROLI, R. Une inégalité pour martingales à indices multiples et des applications. Sém. Probabilités IV (Univ. Strasbourg 1968/69). Lecture Notes in Math. vol. 124, Springer Verlag, Berlin (1970), 1–27.zbMATHGoogle Scholar
  10. 10.
    CAIROLI, R., WALSH, J. B. Stochastic integrals in the plane. Acta Math. 134 (1975), 111–183.MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    CALDERÓN, A. P. On a theorem of Marcinkiewicz and Zygmund. Trans. Amer. Math. Soc. 68 (1950), 55–61.MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    _____ On the behavior of harmonic functions at the boundary. Trans. Amer. Math. Soc. 68 (1950), 47–54.MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    _____ Commutators of singular integrals. Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 1092–1099.MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    CALDERÓN, A. P., ZYGMUND, A. On the existence of certain singular integrals. Ann. Math. 88 (1952), 85–139.MathSciNetzbMATHGoogle Scholar
  15. 15.
    CHAO, J. A., TAIBLESON, M. H. A subregularity inequality for conjugate systems on local fields. Studia Math. 46 (1973), 249–257.MathSciNetzbMATHGoogle Scholar
  16. 16.
    COIFMAN, R. R., FEFFERMAN, C. Weighted norm inequalities for maximal functions and singular integrals. Studia Math. 51 (1974), 241–250.MathSciNetzbMATHGoogle Scholar
  17. 17.
    DAVIS, B. On the integrability of the martingale square function. Israël J. Math. 8 (1970), 187–190.MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    DAVIS, B. An inequality for the distribution of the Brownian gradient function. Proc. Amer. Math. Soc. 37 (1973), 189–194.MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    DOOB, J. L. Stochastic processes. Wiley, New York, 1953.zbMATHGoogle Scholar
  20. 20.
    FEFFERMAN, C. Characterization of bounded mean oscillation. Bull. Amer. Math. Soc. 77 (1971), 587–588.MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    FEFFERMAN, C., STEIN, E. M. Hp spaces of several variables. Acta Math. 129 (1972), 137–193.MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    GUNDY, R. F. A decomposition for L1-bounded martingales. Ann. Math. Statist. 39 (1938), 134–138.MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    GUNDY, R. F., VAROPOULOS, N. Th. A martingale that occurs in harmonic analysis. Ark. Math. 14 (1976), 2, 179–187.MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    GUNDY, R. F., WHEEDEN, R. L. Weighted norm inequalities for the non-tangential maximal function, Lusin area integral, Walsh-Paley series. Studia Math. 49 (1974), 107–124.MathSciNetzbMATHGoogle Scholar
  25. 25.
    HARDY, G. H. The mean value of the modulus of an analytic function. Proc. London Math. Soc. 12 (1913), 365–372.CrossRefGoogle Scholar
  26. 26.
    HARDY, C. H., LITTLEWOOD, J. E. A maximal theorem with function theoretic applications. Acta Math. 54 (1930), 81–116.MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    JANSON, S. Characterization of H1 by singular integral transforms on martingales and Rn. Math. Scand. 41 (1977), 140–152.MathSciNetzbMATHGoogle Scholar
  28. 28.
    JESSEN, B., MARCINKIEWICZ, J., ZYGMUND, A. Note on the differentiability of multiple integrals. Fund. Math. 25 (1935), 217–234.zbMATHGoogle Scholar
  29. 29.
    MALLIAVIN, M.-P. et MALLIAVIN, P. Intégrales de Lusin-Calderón pour les fonctions biharmoniques. Bull. Sc. Math. 101 (1977), 357–384.MathSciNetzbMATHGoogle Scholar
  30. 30.
    MARCINKIEWICZ, J. Collected papers.Google Scholar
  31. 31.
    MUCKENHOUPT, B. M. Weighted norm inequalities for the Hardy maximal function. Trans. Amer. Math. Soc. 165 (1972), 207–226.MathSciNetCrossRefzbMATHGoogle Scholar
  32. 32.
    PALEY, R.E.A.C. A remarkable series of orthogonal functions I. Proc. London Math. Soc. 34 (1932), 241–264.MathSciNetCrossRefzbMATHGoogle Scholar
  33. 33.
    RIESZ, F. Über die Randwerte einer analytischen Funktion. Math. Zeit. 18 (1923), 87–95.MathSciNetCrossRefzbMATHGoogle Scholar
  34. 34.
    RIESZ, F.-M. Über Randewerte einer analytischen Funktion. Quatrième congrès math. scand. Stockholm (1916), 27–44.Google Scholar
  35. 35.
    RIESZ, M. Sur les fonctions conjuguées. Math. Zeit. 27 (1927), 218–244.MathSciNetCrossRefzbMATHGoogle Scholar
  36. 36.
    GUNDY, R.F. and STEIN E.M. Proc. Nat. Acad. Sci. (U.S.A.) 76 (1979), 3, 1026–1029.MathSciNetCrossRefGoogle Scholar
  37. 37.
    STEIN, E. M., WEISS, G. On the theory of harmonic functions of several variables, I. The theory of HP-spaces. Acta Math. 103(1960), 25–62.MathSciNetCrossRefzbMATHGoogle Scholar
  38. 38.
    TAIBLESON, M. H. Fourier analysis on local fields. Math. notes, Princeton Univ. Press, Princeton 1975.zbMATHGoogle Scholar
  39. 39.
    YANO, S., On a lemma of Marcinkiewicz and its applications to Fourier series, Tohoku Math. J. 11(1959), 191–215.MathSciNetCrossRefzbMATHGoogle Scholar
  40. 40.
    ZYGMUND, A. Trigonometric series. Vol. I, II, 2nd ed. Cambridge Univ. Press, Cambridge, 1968.Google Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • R. F. Gundy

There are no affiliations available

Personalised recommendations